Journal article icon

Journal article

Analysis of Polynomial Systems With Time Delays via the Sum of Squares Decomposition.

Abstract:
We present a methodology for analyzing robust independent-of-delay and delay-dependent stability of equilibria of systems described by nonlinear Delay Differential Equations by algorithmically constructing appropriate Lyapunov-Krasovskii functionals using the sum of squares decomposition of multivariate polynomials and semidefinite programming. We illustrate the methodology using an example from population dynamics. © 2009 IEEE.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1109/TAC.2009.2017168

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
IEEE Trans. Automat. Contr.
Volume:
54
Issue:
5
Pages:
1058-1064
Publication date:
2009-01-01
DOI:
EISSN:
1558-2523
ISSN:
0018-9286
URN:
uuid:0c851ce9-6551-4bc8-a067-ee8f9d1759c7
Source identifiers:
64741
Local pid:
pubs:64741

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP